# SDR HALA0600846

- Difficulty date: November 4, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-300
- Aircraft serial: 33421
- Aircraft time: 15,744 hours, 3,023 cycles
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Display
- Part number: 285T05545
- Part serial: D03712
- Condition: Failed
- Location: Cockpit
- Part time: 15,744 hours, 3,203 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB CAPT HSI DEV BAR MISSING.  RDMI VOR BEARING NEEDLES ARE NORMAL.  FREQ AND CRS WINDOW ON NAV SELECT PANEL BLANK.  REPLACED VOR CONTROL PANEL GND OPS CHK OK PER AMM 34-51-02.
